(54.173.214.227)
Users online: 2080    [ij] [ij] [ij] 
Email id
 

Research Journal of Engineering and Technology
Year : 2015, Volume : 6, Issue : 1
First page : ( 47) Last page : ( 49)
Print ISSN : 0976-2973. Online ISSN : 2321-581X.
Article DOI : 10.5958/2321-581X.2015.00008.2

Upper limits to the Linear Growth Rate in Triply Diffusive Convection

Prakash Jyoti*, Bala Renu, Kumari Kultaran

Department of Mathematics and Statistics, Himachal Pradesh University, Summer Hill, Shimla-171005, India

*Corresponding Author: jpsmaths67@gmail.com

Abstract

In the present paper it is mathematically established that the linear growth rate of an arbitrary neutral or unstable oscillatory perturbation of growing amplitude in a triply diffusive fluid layer (with one of the component as heat with diffusivity κ) must lie inside a semicircle in the right half of the (pr,pi) -plane whose centre is at the origin and radius equals where R and R1 are the thermal Rayleigh number and concentration Rayleigh number with diffusivities κ and κ_1. Further, it is proved that this result is uniformly valid for quite general nature of the bounding surfaces.

Top

Keywords

Triply diffusive convection, Oscillatory motions, complex growth rate, Concentration Rayleigh number.

Top

  
║ Site map ║ Privacy Policy ║ Copyright ║ Terms & Conditions ║ Page Rank Tool
534,862,319 visitor(s) since 30th May, 2005.
All rights reserved. Site designed and maintained by DIVA ENTERPRISES PVT. LTD..
Note: Please use Internet Explorer (6.0 or above). Some functionalities may not work in other browsers.